# SDR SCNA01027

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 46,121 hours, 27,966 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLLOUT OF LAS, THE TAKEOFF WARNING HORN SOUNDED WHEN THE THROTTLES WERE ADVANCED, ALL CONTROLS WERE FOUND TO BE IN PROPER POSITION.  CHECKED TAKEOFF WARNING SYSTEM, NO TROUBLE FOUND.
